# SDR MALA100141

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 25,741 hours, 28,358 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1422
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC NR335003 EMERGENCY BATTERY PACK 21LN FAILED CAPACITY CHECK. REPLACED EMERGENCY BATTERY PACK 21LN IAW AMM 33-50-10.  EMERGENCY LIGHTING SYS OPS CHECKS GOOD IAW AMM 33-50-00.
